Alert archive / Wisconsin / Gale Warnings in 2010
Gale Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Apr 24, 2010, 3:50 PM CDT. It took effect at Apr 25, 2010, 4:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2010, 3:50 PM CDT (20:50 UTC)
- In effect from
- Apr 25, 2010, 4:00 AM CDT
- Expired
- Apr 25, 2010, 3:35 PM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
655 WHUS73 KMKX 242050 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 PM CDT SAT APR 24 2010 ...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TONIGHT INTO SUNDAY... .A RAPIDLY DEEPENING LOW PRESSURE AREA WILL PASS JUST TO THE SOUTH OF LAKE MICHIGAN TONIGHT AND SUNDAY. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT AND RESULTANT MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...LINGERING INTO SUNDAY...BEFORE GRADUALLY DIMINISHING SUNDAY NIGHT. FREQUENT GALE FORCE GUSTS ARE EXPECTED FROM AROUND SHEBOYGAN AND NORTHWARD...AND 15 TO 25 KNOT WINDS WITH HIGHER GUSTS ARE EXPECTED SOUTH OF SHEBOYGAN. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 6 TO 9 FEET. LMZ643-250500- /O.EXT.KMKX.SC.Y.0028.100425T0000Z-100425T0900Z/ /O.NEW.KMKX.GL.W.0005.100425T0900Z-100425T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 350 PM CDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY. EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO NORTHEAST TO 30 KNOTS BY MIDNIGHT. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED LATE. GALE FORCE GUSTS WILL LINGER THROUGH SUNDAY AFTERNOON...AND THEN GRADUALLY DIMINISH TO 15 TO 25 KNOTS SUNDAY NIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-250500- /O.CON.KMKX.SC.Y.0028.100425T0000Z-100426T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 PM CDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY. EAST WINDS OF 10 TO 20 KNOTS WILL QUICKLY BECOME NORTHEAST AND INCREASE TO 15 TO 25 KNOTS BY MIDNIGHT. FREQUENT GUSTS TO 30 KNOTS ARE EXPECTED LATE TONIGHT THROUGH SUNDAY AFTERNOON...AND GRADUALLY DIMINISH TO 15 TO 25 KNOTS SUNDAY NIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
5 follow-up statements
083 WHUS73 KMKX 250228 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CDT SAT APR 24 2010 ...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TONIGHT INTO SUNDAY NIGHT... .STRONG LOW PRESSURE WILL SLOWLY MOVE EAST ACROSS CENTRAL ILLINOIS TONIGHT AND SUNDAY...AND INTO INDIANA AND OHIO SUNDAY NIGHT. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT AND RESULTANT MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WINDS WILL SLOWLY WEAKEN ON MONDAY. FREQUENT GALE FORCE GUSTS ARE EXPECTED FROM AROUND SHEBOYGAN AND NORTHWARD LATE TONIGHT AND SUNDAY...WITH SLIGHTLY LOWER WINDS...BUT STILL WINDY...SOUTH OF SHEBOYGAN TO WINTHROP HARBOR ILLINOIS. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 6 TO 9 FEET. LMZ643-251030- /O.CON.KMKX.SC.Y.0028.000000T0000Z-100425T0900Z/ /O.CON.KMKX.GL.W.0005.100425T0900Z-100425T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 928 PM CDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. NORTHEAST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATE. GALE FORCE GUSTS WILL LINGER THROUGH SUNDAY AFTERNOON...AND THEN GRADUALLY DIMINISH TO 15 TO 25 KNOTS SUNDAY NIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-251030- /O.CON.KMKX.SC.Y.0028.000000T0000Z-100426T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 PM CDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. EAST TO NORTHEAST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS THROUGH SUNDAY NIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING
141 WHUS73 KMKX 250844 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CDT SUN APR 25 2010 ...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE PASSING TO THE SOUTH OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE STRONGEST WINDS ARE EXPECTED TODAY...WITH WINDS MOSTLY 20 TO 30 KNOTS...WITH A FEW GUSTS TO 35 KNOTS...MAINLY NORTH OF PORT WASHINGTON. THE WINDS ARE EXPECTED TO DECREASE TO MAINLY 15 TO 25 KNOTS TONIGHT...EVENTUALLY DIMINISHING TO LESS THAN 20 KNOTS MONDAY NIGHT. THESE MODERATE TO STRONG WINDS WILL CAUSE WAVES OF 4 TO 8 FEET. LMZ643-251645- /O.EXP.KMKX.SC.Y.0028.000000T0000Z-100425T0900Z/ /O.CON.KMKX.GL.W.0005.100425T0900Z-100425T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 344 AM CDT SUN APR 25 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... A GALE WARNING IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. NORTHEAST GALES WILL OCCASIONALLY REACH 35 KNOTS TODAY BEFORE DECREASING TO 15 TO 30 KNOTS TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 5 TO 8 FEET. THE WINDS WILL DECREASE LATER TODAY AND THIS EVENING...BUT REMAIN BLUSTERY THROUGH MONDAY. HENCE A SMALL CRAFT ADVISORY WILL BE POSTED ONCE THE GALE WARNING EXPIRES LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-251645- /O.EXT.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. NORTHEAST WINDS UP TO 30 KNOTS ARE EXPECTED TODAY...GRADUALLY DECREASING TO 15 TO 25 KNOTS TONIGHT...LINGERING THROUGH MONDAY. THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
935 WHUS73 KMKX 250935 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 AM CDT SUN APR 25 2010 ...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE PASSING TO THE SOUTH OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE STRONGEST WINDS ARE EXPECTED TODAY...WITH WINDS MOSTLY 20 TO 30 KNOTS...WITH A FEW GUSTS TO 35 KNOTS...MAINLY NORTH OF PORT WASHINGTON. THE WINDS ARE EXPECTED TO DECREASE TO MAINLY 15 TO 25 KNOTS TONIGHT...EVENTUALLY DIMINISHING TO LESS THAN 20 KNOTS MONDAY NIGHT. THESE MODERATE TO STRONG WINDS WILL CAUSE WAVES OF 4 TO 8 FEET. LMZ643-251745- /O.CON.KMKX.GL.W.0005.000000T0000Z-100425T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 435 AM CDT SUN APR 25 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. NORTHEAST GALES WILL OCCASIONALLY REACH 35 KNOTS TODAY BEFORE DECREASING TO 15 TO 30 KNOTS TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 5 TO 8 FEET. THE WINDS WILL DECREASE LATER TODAY AND THIS EVENING...BUT REMAIN BLUSTERY THROUGH MONDAY. HENCE A SMALL CRAFT ADVISORY WILL BE POSTED ONCE THE GALE WARNING EXPIRES LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-251745- /O.CON.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 435 AM CDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. NORTHEAST WINDS UP TO 30 KNOTS ARE EXPECTED TODAY...GRADUALLY DECREASING TO 15 TO 25 KNOTS TONIGHT...LINGERING THROUGH MONDAY. THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
857 WHUS73 KMKX 251434 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CDT SUN APR 25 2010 ...MODERATE TO STRONG NORTHEAST WINDS TODAY... .A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE PASSING TO THE SOUTH OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE STRONGEST WINDS ARE EXPECTED TODAY...WITH WINDS MOSTLY 20 TO 30 KNOTS...WITH GUSTS TO 35 KNOTS NORTH OF PORT WASHINGTON. THE WINDS ARE EXPECTED TO DECREASE TO MAINLY 15 TO 25 KNOTS TONIGHT...EVENTUALLY DIMINISHING TO LESS THAN 20 KNOTS MONDAY NIGHT. THESE MODERATE TO STRONG WINDS WILL CAUSE WAVES OF 4 TO 8 FEET. LMZ643-252100- /O.CON.KMKX.GL.W.0005.000000T0000Z-100425T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 934 AM CDT SUN APR 25 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. NORTHEAST WINDS TO 30 KNOTS WILL HAVE OCCASIONAL GALE FORCE GUSTS TO 35 KNOTS TODAY BEFORE DECREASING TO 15 TO 25 KNOTS LATE TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 5 TO 8 FEET. THE WINDS WILL DECREASE LATER THIS AFTERNOON AND THIS EVENING...BUT REMAIN BLUSTERY THROUGH MONDAY. HENCE A SMALL CRAFT ADVISORY WILL BE POSTED ONCE THE GALE WARNING EXPIRES LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-252245- /O.CON.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. NORTHEAST WINDS UP TO 30 KNOTS ARE EXPECTED TODAY...GRADUALLY DECREASING TO 15 TO 25 KNOTS TONIGHT...LINGERING THROUGH MONDAY. THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
541 WHUS73 KMKX 252035 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT SUN APR 25 2010 ...MODERATE TO STRONG NORTHEAST WINDS TODAY... .A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE TRACKING FROM INDIANA TO OHIO WILL CONTINUE TO PRODUCE MODERATE TO STRONG NORTH TO NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WINDS WILL EVENTUALLY DIMINISH TO LESS THAN 20 KNOTS BY MONDAY NIGHT. WAVES OF 4 TO 8 FEET WILL GRADUALLY SUBSIDE MONDAY EVENING. LMZ643-260445- /O.CAN.KMKX.GL.W.0005.000000T0000Z-100425T2100Z/ /O.EXA.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 335 PM CDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTH TO NORTHEAST WINDS UP TO 30 KNOTS WILL DECREASE TO 15 TO 25 KNOTS THIS EVENING...AND LINGER THROUGH MONDAY. THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET...WHICH WILL GRADUALLY SUBSIDE TO LESS THAN 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-260445- /O.CON.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. NORTHEAST WINDS UP TO 30 KNOTS WILL GRADUALLY DECREASE TO 15 TO 25 KNOTS THIS EVENING...AND LINGER THROUGH MONDAY. THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET...WHICH WILL GRADUALLY SUBSIDE TO LESS THAN 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 24, 3:30 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 24, 3:30 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SAT APR 24 2010
.SHORT TERM/TONIGHT THROUGH TUESDAY.
TONIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.
EXPECTED BREAK IN STEADY PRECIPITATION OCCURRING AS EXPECTED WITH
NEXT ROUND OF STEADY SHOWERS LIFTING UP THROUGH IOWA AND ILLINOIS.
WILL HAVE SCATTERED SHOWERS FRO EARLY EVENING WITH AREAS OF
FOG...THEN TIME STEADY PRECIP ON LEADING EDGE OF CURRENT SHOWERS AND
THUNDERSTORMS WHICH MATCHES STRONGEST Q VETOR FORCING WELL.
HEAVIEST RAIN MOVES IN BETWEEN MIDNIGHT AND 09Z AS STRONG OMEGA
ASSOCIATED WITH DYNAMICS OF POTENT SHORT WAVE LIFTS INTO REGION.
SYSTEM AT ALL LEVELS DEEPENS...WITH PRESSURE GRADIENT TIGHTENING.
BUFKIT SOUNDINGS INDICATE STRONGEST WINDS JUST OFF THE SURFACE
TONIGHT INTO SUNDAY OVER NORTHERN LAKE MICHGAN INTO OUR FAR NE. WILL
ISSUE A WIND ADVISORY FOR SHEBOYGAN COUNTY TO MATCH AGAINS GALE
WARNING OVER LAKE. SOUNDINGS INDICATE LESS LIKELY TO THE SOUTH BUT
WILL HAVE TO BE WATCHED. IT WILL BE WINDY EVERYWHERE SUNDAY.
SUNDAY NIGHT INTO TUESDAY...FORECAST CONFIDENCE HIGH.
MODELS TAKE PCPN OUT OF FAR SE CWA BY 12Z MONDAY...WITH NE WINDS
KEEPING LAKESHORE COOL. MODELS STILL KEEPING NW SHORTWAVE WELL WEST
OF CWA SO DRY THROUGH THE PERIOD WITH SLOWLY WARMING TEMPS
INLAND...BUT STILL COOLER BY THE LAKE.
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...FORECAST CONFIDENCE
LOW TO MEDIUM.
MODELS ADVERTISING A CHANGE TO A BLOCKY PATTERN OVER THE U.S. BY
MID-WEEK WITH THE WRN GREAT LAKES UNDER A RIDGE BETWEEN A DEEP LOW
OVER ERN CANADA AND A LONG WAVE TROUGH OVER THE WESTERN U.S..
UPPER AIR PATTERN SLOWLY PROGRESSIVE AS WRN TROUGH EXPANDS WITH
SHORT WAVE ENERGY EJECTING TOWARDS THE UPPER MIDWEST.
ECMWF EXPANDS A LARGE AREA OF WAA PRECIPITATION OVER THE REGION WED
NIGHT INTO THURSDAY. THEN MORE WIDESPREAD PRECIPITATION MOVES IN
FRIDAY WITH NEGATIVELY TILTED SHORT WAVE TROUGH ROTATING AROUND
CLOSED LOW OVER THE NRN PLAINS. A BREAK IN THE PRECIPITATION
SATURDAY THEN ANOTHER ROUND WITH NEXT WAVE SATURDAY
NIGHT/SUNDAY.
&&
.AVIATION...INCREASING EASTERLY WINDS AND MOISTURE FROM SHOWERS
RESULTING IN ADVECTION FOG FROM THE LAKE WITH LIFR/VLIFR CIGS/VSBYS
AT MKE. AS WINDS INCREASE AND BACK NORTHEAST...THEY WILL PULL IN
SLIGHTLY DRIER AIR AND CIGS/VSBYS EXPECTED TO IMPROVE BY 23Z.
IFR/LIFR CIGS EXPECTED TO PERSIST THRU SUN MORNING AT ALL TAF SITES.
THERE MAY BE A BREAK IN PRECIP BETWEEN 23Z AND 05Z LATE THIS
AFTERNOON AND EARLY EVENING BEFORE THE NEXT ROUND OF RAIN HITS
SOUTHERN WI. CIGS/VSBYS MAY IMPROVE FOR A TIME. CONFIDENCE IS MEDIUM
TO LOW.
THE WINDS WL SLOWLY DIMINISH ON SUN. CIGS AND VSBYS WILL GRADUALLY
IMPROVE THROUGHOUT THE DAY AS LOW PRESSURE MOVES OFF TO THE EAST.
&&
.MARINE...RAPID DEEPENING OF LOW PRESSURE EXPECTED TO PASS BY TO
THE SOUTH TONIGHT AND SUNDAY WILL RESULT IN TIGHT PRESSURE
GRADIENT AND STRONG NORTHEAST WINDS. SUSTAINED NE WINDS EXPECTED
OVER 25KTS WITH GUSTS TO 35KT OR HIGHER EARLY SUN MORNING FROM
AROUND SHEBOYGAN AND NORTHWARD. THERE WILL BE A LULL IN THE
STRONGEST WINDS MID MORNING...AND THEN THEY WILL INCREASE ONCE
AGAIN AROUND NOON. GALE WARNING IN EFFECT 09Z TO 21Z. THE REST OF
THE NEARSHORE ZONES WILL HAVE STRONG NORTHEAST WINDS FROM THIS
EVENING THROUGH MONDAY MORNING...BUT ARE EXPECTED TO REMAIN SUB-
GALE FORCE DUE TO THE STABLE MARINE LAYER AND WEAKER PRESSURE
GRADIENT DUE TO THE CLOSE PROXIMITY TO THE LOW.
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 4 AM TO 4 PM CDT SUNDAY FOR WIZ052.
LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY
FOR LMZ644>646.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY
FOR LMZ643.
GALE WARNING FROM 4 AM TO 4 PM CDT SUNDAY FOR LMZ643.
&&
SHORT/LONG TERM...09
AVIATION/MARINE...11Hazardous weather outlook, Apr 24, 7:34 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 734 AM CDT SAT APR 24 2010 WIZ046-047-051-052-056>060-062>072-251245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 734 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DIMINISH THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOW PRESSURE WILL DRAG A COLD FRONT ACROSS WISCONSIN LATE IN THE WEEK RESULTING IN A CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-251245- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 734 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT EAST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS MORNING. DEEPENING LOW PRESSURE WILL RESULT IN MODERATE TO STRONG NORTHEAST WINDS DEVELOPING TONIGHT...WITH WAVES BUILDING TO 5 TO 8 FEET. A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY NIGHT. THE STRONGER NORTHEAST WINDS WILL BACK TO THE NORTH AND GRADUALLY DIMINISH LATER SUNDAY AND SUNDAY NIGHT. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO MONDAY AS WAVE HEIGHTS GRADUALLY SUBSIDE. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY AS A COLD FRONT SWEEPS THROUGH THE REGION. WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS AS THIS COLD FRONT APPROACHES ON FRIDAY. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:51 AM CDT | Small Craft Advisory | MKX | 63 hr | |
| Apr 24, 3:47 PM CDT | Wind Advisory | MKX | Sheboygan | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.